# SDR W8PA960035

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN ATTACH ANGLE COMMON TO CLOSE-OUT WEB IN FORWARD ENTRY DOORWAY, AFT END OF FUSELAGE CUT-OUT.  REMOVED AND REPLACED DAMAGED ANGLE IAW SRM 51-20-02.  (X)
